# SDR WRNA20050005

- Difficulty date: March 8, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 50,622 hours, 21,151 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampener
- Part number: C23005302
- Part serial: U526
- Condition: Unserviceable
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LANDING GEAR RETRACTION LEFT DOOR AND UNSAFE RED LIGHTS ILLUMINATED.  GEAR UP ABNORMAL INDICATION ACCOMPLISHED.  AIRCRAFT DIVERTED TO MIAMI INT'L FOR UNSCHEDULED STOP.  FOUND LEFT GEAR PITCH DAMPNER BROKEN AT CLEVIS END AND SYSTEM 1 AND SYSTEM 2 LEFT HAND SENSORS BAD. REMOVED AND REPLACED DAMPNER IAW 32-11-15 AND SYSTEM 1 & 2 SENSORS IAW 32-00, OP'S CHECK GOOD IAW 32-32-00. AIRCRAFT RETURNED TO SERVICE
